# SDR CALA0100924

- Difficulty date: October 2, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 52,563 hours, 23,523 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Angle
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND APU DOOR ANGLE DENTED ON AFT EDGE. A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-70-13.
